# SDR ABXA20130605439

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 112T33011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER WING SURFACE ALONG SKIN T/E ABOVE REAR SPAR FROM INBD EDGE OF OTBD AILERON TO APPROX WS 990.5.  REMOVED CORROSION IAW SRM 57-20-01, DETAIL I. WS LOCATION FROM 912 TO 1008; ACFT WAS GROUNDED.
